| Model Number |
004628-005 |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Per tandem's user guide, "change your cartridge every 48-72 hours as recommended by your healthcare provider" the device is expected to be returned; however, the device has not yet been received.A supplemental report will be submitted if the device is received and evaluation is performed.
Event or Problem Description
It was reported that intermittently, the pump did not deliver basal insulin as intended.There was no reported adverse impact to the customer¿s blood glucose level.Tandem technical support reviewed pump data logs and found that the customer loaded a total of four cartridges while using the pump over a period of four months.Reportedly, the customer declined additional troubleshooting and reverted to manual injections for insulin therapy.